Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
196 Doctors are Online

Brownish discharge, Intercourse during bleeding, taken contraceptive pills. Chances of pregnancy?

Hello!
I have a problem because i am worried about this bleeding i am experiencing right now..this is wat happened, i had sex with my boyfriend on my 1ST DAY MENSTRUAL PERIOD, he ejaculate inside me, i took 1st dose of ecp after 24hrs then 2nd dose 12hrs after the 1st dose..6 days after my second dose, i had this brownish discharges, is this wat they call the ecp withdrawal bleeding? Is there any chances ill get pregnant? Thank u very much for your respose, it is much appreciated
Asked On : Wed, 16 Oct 2013
Answers:  1 Views:  16
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Drug/Medication
General Surgeon 's  Response
Hi ! Good evening. I am Dr Shareef answering your query.

Though oral pills can help preventing pregnancy, they can not ensure 100% guarantee against it. So to know whether it is a withdrawal bleeding or related to an unsuspected pregnancy, I would advise you to go for a serum HCG test, along with an ultrasound abdomen to confirm it.

Thank you for choosing healthcaremagic for your health query. Take care.
Answered: Wed, 16 Oct 2013
I find this answer helpful

 1 user finds this helpful

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor